Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Swelling in leg without itching. Blood test shows high eosinophil, low lymphocyte. Prescribed allergy medicine

Hi, I am Mdm Lam here, would like to seek advice whether should i see specialist immediate with a high eosinophil of 38% and low lymphocyte of 6% in my differential blood count. Currently doctor has gave me allergy medicine and ask me come back for blood test again after one month. However , my leg still swelling although no ithiness . What should I do now ? Your soonest reply is much appreciated! Thanks & regards!
Asked On : Mon, 10 Dec 2012
Answers:  1 Views:  72
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Allergist and Immunologist 's  Response
it is allergy nly
high eosinophils are the indications of allergy
you can antiallergucs continuously for 3 week
take fexofenadine 120 mg od
apply betnovate N on area
after 3 week o again for tests
and evalute if cnfirmed go for blood tests for allergy finding cause of allergy
and adfter go for tretment your eosinphils will be normal
Answered: Sat, 20 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor